# SDR CA100830003

- Difficulty date: August 30, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 37 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 350A41108602
- Condition: Cracked
- Location: Mlg
- Part time: 633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRING OUT A DAILY INSP, THE AME NOTICED A CRACK IN THE PAINT ON THE FWD CROSSTUBE LT SADDLE WHERE IT ATTACHES TO THE SKIDTUBE.  PAINT REMOVED AND A CRACK IN THE CROSSTUBE SADDLE WAS VISIBLE.
